# SDR RAIA00712037

- Difficulty date: December 30, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 19,631 hours, 14,101 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 5503 - JAX - ELECTRICAL EMERGENCY ABNORMAL IN FLIGHT.  MAINTENANCE RESET POWER, MESSAGE CLEARED AND DID NOT RETURN.
